# SDR DALA2023092107769

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 57,183 hours, 40,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH CUSP WEB STA Y=655 AND Y=715 AND X=54. SUMMARY OF NRC 00145: RH CUSP WEB BETWEEN STA Y=655 AND Y=715 AND BETWEEN X=40 AND X=54 WAS REPAIRED PER B-717 SRM 53-00-55-2R-4 REPAIR 4. (LP #2979411)
